# SDR CUC2002F00000

- Difficulty date: August 29, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N911HW
- Make and model: Bell 212
- Aircraft serial: 31101
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 3027798
- Condition: Failed
- Location: Engine
- Part time: 23,687 hours
- Component: Compressor, Pwa
- Component part number: 3018111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TEARDOWN SHOWS THIRD STAGE STATOR FAILED.
